MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG PROVIDO; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG PROVIDO; SURGICAL MICROSCOPE
Model Number 10448704
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from spain stating that a provido had a loss of function during a surgical procedure.There was no patient injury.
 
Additional Manufacturer Narrative
This is a final report.An investigation was conducted on the returned power supply.The returned part was connected to the power supply tester for failure verification.When switched on, all 4 ports (1 x 12v & 3 x 24v) had no leds lit up and the internal cooling fan was not running.There was no 12v and 24v power output when measured using a multimeter.The power supply was found to be faulty.An examination by the supplier revealed a crack line on component (b)(4).The cause can be traced to a weakness in the manufacturing process controls.Corrective actions have already been implemented at the supplier, the assembly process and the layout of the power supply was enhanced.These activities are covered under capa-lis-md-22-001-re (improvement project).The defective power supply was replaced by a new one.

Brand Name
PROVIDO
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
12 teban gardens crescent
singapore, 60892 4
SN   608924
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key21178139
Report Number3003974370-2025-00002
Device Sequence Number4262712
Product Code EPT
UDI-Device Identifier07630003577112
UDI-Public(01)07630003577112(11)231006
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10448704
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown